# SDR USAA000001

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT AFT FORWARD LOWER CORNER OF SERVICE DOOR BS 947.5 SKIN.  INSTALLED REPAIR PLATES PER SRM 53-30-3 FIG 24.  (M)
